Show simple item record

dc.contributor.authorAGARWAL, RAVI P.
dc.contributor.authorO’REGAN, DONAL
dc.date.accessioned2018-09-20T15:59:08Z
dc.date.available2018-09-20T15:59:08Z
dc.date.issued2009-10-21
dc.identifier.citationAGARWAL, RAVI P. O’REGAN, DONAL (2009). Fixed point theory for various classes of inward multivalued maps. Bulletin of the Australian Mathematical Society 81 (1), 1-15
dc.identifier.issn0004-9727,1755-1633
dc.identifier.urihttp://hdl.handle.net/10379/10150
dc.description.abstractIn this paper we present new fixed point theorems for inward and weakly inward type maps between Frechet spaces. We also discuss Kakutani-Monch and contractive type maps.
dc.publisherCambridge University Press (CUP)
dc.relation.ispartofBulletin of the Australian Mathematical Society
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectfixed point theory
dc.subjectprojective limits
dc.titleFixed point theory for various classes of inward multivalued maps
dc.typeArticle
dc.identifier.doi10.1017/s000497270900080x
dc.local.publishedsourcehttps://www.cambridge.org/core/services/aop-cambridge-core/content/view/71806E647A468A1DD999046E4A11E894/S000497270900080Xa.pdf/div-class-title-fixed-point-theory-for-various-classes-of-inward-multivalued-maps-div.pdf
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland